Reply
PP Period & Mirena. Bri + One ♥ Due October 19; 1 child; Florida 4316 posts
27th Jan '13

I started my period 9 days ago, it lasted 7 days (it was pretty light). It took a break yesterday & I started having bloody discharge very light again today. I got my IUD put in on the 23rd of this month. Could this still be my period or a side effect from my IUD?

JAidEN'S MOMMy ♥ 1 child; Antioch, California 155 posts
27th Jan '13
Quoting Colton's Mommy ♥:" I started my period 9 days ago, it lasted 7 days (it was pretty light). It took a break yesterday & I ... [snip!] ... light again today. I got my IUD put in on the 23rd of this month. Could this still be my period or a side effect from my IUD?"

Most likely your IUD. When I had my IUD inserted I bled for a week, stopped, then had it for 7 months straight!!!! Now I have regular (LONG) but regular bleeding and regular cramping. My periods used to be 3 days, mow they are 8-9. One thing I hate about it, but other then that, i love the Mirena.

Bri + One ♥ Due October 19; 1 child; Florida 4316 posts
28th Jan '13

<blockquote><b>Quoting JAidEN'S MOMMy ♥:</b>" Most likely your IUD. When I had my IUD inserted I bled for a week, stopped, then had it for 7 months ... [snip!] ... cramping. My periods used to be 3 days, mow they are 8-9. One thing I hate about it, but other then that, i love the Mirena."</blockquote>




Damn girl! I hope thay doesn't happen to me. I can deal with longer periods, but not 7 months. Gahh, I would hate life. Lol.